# SDR COMA0760630

- Difficulty date: November 6, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N403CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- Aircraft time: 18,781 hours, 15,421 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5689 - LEFT REV UNLOCK CAUTION MESSAGE EN ROUTE TO CVG AT FS 240.  AIRCRAFT DIVERTED TO SYR AND LANDED SAFELY.  TRANSFERRED TO DEFERRED LIST PER MEL 78-30-01.
